Discomfort Since Gyno Exam-pg112068502518

1 Replies
Concerned for health - July 6

Today is July 6...on June 10 I went for my yearly gynocologist examination. I take the birth control pill and my doctor told me that after a pap smear, it's common to bleed. I bled for three weeks after this- I called the office and they said if it didn't stop within another week to come back in. The bleeding did finally stop- but I have been feeling very weak, and have been having sharp pains in my lower abdomin, sides, and back. The other day I was streaking blood but it's not anywhere near time for my period. Could there be something wrong with me that has to do with either my pills, the bleeding, or something else?

 

~*~C~*~ - July 6

Im not sure you should call your doctor.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?